# SDR FDEA200911204093

- Difficulty date: November 20, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N812FD
- Make and model: Airbus A310-324
- Aircraft serial: 467
- Aircraft time: 51,457 hours, 11,165 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Warning Message
- Location: Nr 1 Nacelle
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL WITH ANTI-ICE ON,  RECEIVED ECAM MESSAGE "ENG NR1 ANTI-ICE NAC VALVE". ACCOMPLISHED RTO AT 70 KTS. (RTO 1 OF 2)  SEE WRI 30-20/3659 FOR DEFERRAL OF NR1 ENG NAC A/I  VALVE.   FAULT CLEARED WHEN REDUCING POWER, NO FURTHER FAULTS. CREW TAXIED BACK TO T/O AGAIN. RTO 2ND TIME FOR SAME PROBLEM, FAULT DID NOT CLEAR.  SEE WRI 30-20/3659 FOR DEFERRAL OF NR 1 ENG NAC.  A/I VALVE.  MEL'D AND DEACTIVATED AGAIN.
